Alert archive / Illinois / Flash Flood Watches in 2015

Flash Flood Watch 4, NWS Lincoln, IL

June 16, 201514 counties in Illinois

NWS Lincoln, IL issued this flash flood watch at Jun 16, 2015, 3:14 AM CDT for 14 counties in Illinois. It took effect at Jun 16, 2015, 7:00 PM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jun 16, 2015, 3:14 AM CDT (08:14 UTC)
In effect from
Jun 16, 2015, 7:00 PM CDT
Expired
Jun 17, 2015, 7:00 PM CDT
In force
24 hr
Issued by
NWS Lincoln, IL
Flood severity
None

Counties Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Moultrie County, IL, Richland County, IL, Shelby County, IL

The radar

The Evansville,IN radar (KVWX), 119 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

462 
WGUS63 KILX 160814
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
314 AM CDT TUE JUN 16 2015

...FLASH FLOOD WATCH TONIGHT THROUGH WEDNESDAY FOR PARTS OF EAST
CENTRAL AND SOUTHEAST ILLINOIS...

.A WEAK COLD FRONT IS EXPECTED TO SETTLE INTO PARTS OF SOUTHEAST
ILLINOIS LATER TODAY AND THEN BECOME STATIONARY ALONG THE
INTERSTATE 70 CORRIDOR THIS EVENING. THE BOUNDARY IS THEN FORECAST
TO LIFT NORTH AS A WARM FRONT AS UPPER LEVEL ENERGY MOVES INTO
FROM THE SOUTHWEST. THIS DISTURBANCE WILL INTERACT WITH A VERY
MOIST AND UNSTABLE AIR MASS OVER SOUTHERN ILLINOIS TONIGHT INTO
WEDNESDAY BRINGING PERIODS OF SHOWERS AND THUNDERSTORMS TO THE
AREA. SOME OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAINFALL WITH THE POTENTIAL FOR 1 TO 2 INCHES OF RAIN. 
LOCAL AMOUNTS MAY EXCEED 3 INCHES IN A FEW LOCATIONS...ESPECIALLY
IF THE STORMS CONTINUE TO MOVE OVER THE SAME AREA FOR AN EXTENDED
PERIOD OF TIME.

ILZ052-054>057-061>063-066>068-071>073-161600-
/O.NEW.KILX.FF.A.0004.150617T0000Z-150618T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...TAYLORVILLE...SULLIVAN...TUSCOLA...
CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL...
EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE
314 AM CDT TUE JUN 16 2015

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL ILLINOIS...EAST 
  CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST 
  ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL 
  ILLINOIS...CHRISTIAN...MOULTRIE AND SHELBY. IN EAST CENTRAL 
  ILLINOIS...CLARK...COLES...CRAWFORD...CUMBERLAND...DOUGLAS AND 
  EDGAR. IN SOUTH CENTRAL ILLINOIS...CLAY AND EFFINGHAM. IN 
  SOUTHEAST ILLINOIS...JASPER...LAWRENCE AND RICHLAND. 

* FROM THIS EVENING THROUGH WEDNESDAY EVENING

* PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS EAST
  CENTRAL AND SOUTHEAST ILLINOIS TONIGHT THROUGH WEDNESDAY. THE
  ATMOSPHERE IS QUITE FAVORABLE FOR THE THUNDERSTORMS TO PRODUCE
  VERY HEAVY RAINFALL RATES. IN ADDITION...STORMS MAY TRAIN OVER
  THE SAME AREA...INCREASING THE LIKELIHOOD OF FLASH FLOODING. 

* MANY AREAS WILL SEE RAPID RISES IN AREA CREEKS AND STREAMS LATER
  TONIGHT AND DURING THE DAY ON WEDNESDAY. FLOODING OF ROADWAYS
  MAY OCCUR AS WELL WITH SUCH HIGH RAINFALL RATES EXPECTED WITH
  SOME OF THE MORE INTENSE THUNDERSTORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
SMITH
6 follow-up statements
553 
WGUS63 KILX 161809
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
109 PM CDT TUE JUN 16 2015

...FLASH FLOOD WATCH TONIGHT THROUGH WEDNESDAY FOR PARTS OF EAST
CENTRAL AND SOUTHEAST ILLINOIS...

.A WEAK FRONT HAD BECOME STATIONARY JUST SLIGHTLY SOUTH OF THE
INTERSTATE 70 CORRIDOR EARLY THIS AFTERNOON. THE BOUNDARY IS THEN
FORECAST TO LIFT NORTH AS A WARM FRONT AS UPPER LEVEL ENERGY MOVES
INTO FROM THE WEST. THIS DISTURBANCE WILL INTERACT WITH A VERY
MOIST AND UNSTABLE AIR MASS OVER SOUTHERN ILLINOIS TONIGHT INTO
WEDNESDAY BRINGING PERIODS OF SHOWERS AND THUNDERSTORMS TO THE
AREA. SOME OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY
RAINFALL WITH THE POTENTIAL FOR 1 TO 2 INCHES OF RAIN. LOCAL
AMOUNTS MAY EXCEED 3 INCHES IN A FEW LOCATIONS...ESPECIALLY IF THE
STORMS CONTINUE TO MOVE OVER THE SAME AREA FOR AN EXTENDED PERIOD
OF TIME.

ILZ052-054>057-061>063-066>068-071>073-170215-
/O.CON.KILX.FF.A.0004.150617T0000Z-150618T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...TAYLORVILLE...SULLIVAN...TUSCOLA...
CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL...
EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE
109 PM CDT TUE JUN 16 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH WEDNESDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH 
  CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL ILLINOIS...CHRISTIAN...MOULTRIE 
  AND SHELBY. IN EAST CENTRAL ILLINOIS...CLARK...COLES... 
  CRAWFORD...CUMBERLAND...DOUGLAS AND EDGAR. IN SOUTH CENTRAL 
  ILLINOIS...CLAY AND EFFINGHAM. IN SOUTHEAST ILLINOIS... 
  JASPER...LAWRENCE AND RICHLAND. 

* FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY EVENING

* PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS EAST 
  CENTRAL AND SOUTHEAST ILLINOIS TONIGHT THROUGH WEDNESDAY. THE 
  ATMOSPHERE IS QUITE FAVORABLE FOR THE THUNDERSTORMS TO PRODUCE 
  VERY HEAVY RAINFALL RATES. IN ADDITION...STORMS MAY TRAIN OVER 
  THE SAME AREA...INCREASING THE LIKELIHOOD OF FLASH FLOODING. 

* MANY AREAS WILL SEE RAPID RISES IN AREA CREEKS AND STREAMS 
  LATER TONIGHT AND DURING THE DAY ON WEDNESDAY. FLOODING OF 
  ROADWAYS MAY OCCUR AS WELL WITH SUCH HIGH RAINFALL RATES 
  EXPECTED WITH SOME OF THE MORE INTENSE THUNDERSTORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
567 
WGUS63 KILX 162051
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
351 PM CDT TUE JUN 16 2015

...FLASH FLOOD WATCH TONIGHT THROUGH WEDNESDAY FOR PARTS OF EAST
CENTRAL AND SOUTHEAST ILLINOIS...

.A WEAK FRONT HAD BECOME STATIONARY JUST SLIGHTLY SOUTH OF THE
INTERSTATE 70 CORRIDOR THIS AFTERNOON. THE BOUNDARY IS FORECAST
TO LIFT NORTH AS A WARM FRONT AS UPPER LEVEL ENERGY MOVES INTO
FROM THE WEST. THIS DISTURBANCE WILL INTERACT WITH A VERY MOIST
AND UNSTABLE AIR MASS OVER SOUTHERN ILLINOIS TONIGHT INTO
WEDNESDAY BRINGING PERIODS OF SHOWERS AND THUNDERSTORMS TO THE
AREA. SOME OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY
RAINFALL WITH THE POTENTIAL FOR 1 TO 2 INCHES OF RAIN. LOCAL
AMOUNTS MAY EXCEED 3 INCHES IN A FEW LOCATIONS...ESPECIALLY IF THE
STORMS CONTINUE TO MOVE OVER THE SAME AREA FOR AN EXTENDED PERIOD
OF TIME.

ILZ052-054>057-061>063-066>068-071>073-170500-
/O.CON.KILX.FF.A.0004.150617T0000Z-150618T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...TAYLORVILLE...SULLIVAN...TUSCOLA...
CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL...
EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE
351 PM CDT TUE JUN 16 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH WEDNESDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH 
  CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL ILLINOIS...CHRISTIAN...MOULTRIE 
  AND SHELBY. IN EAST CENTRAL ILLINOIS...CLARK...COLES... 
  CRAWFORD...CUMBERLAND...DOUGLAS AND EDGAR. IN SOUTH CENTRAL 
  ILLINOIS...CLAY AND EFFINGHAM. IN SOUTHEAST ILLINOIS... 
  JASPER...LAWRENCE AND RICHLAND. 

* FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY EVENING

* PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS EAST 
  CENTRAL AND SOUTHEAST ILLINOIS TONIGHT THROUGH WEDNESDAY. THE 
  ATMOSPHERE IS QUITE FAVORABLE FOR THE THUNDERSTORMS TO PRODUCE 
  VERY HEAVY RAINFALL RATES. IN ADDITION...STORMS MAY TRAIN OVER 
  THE SAME AREA...INCREASING THE LIKELIHOOD OF FLASH FLOODING. 

* MANY AREAS WILL SEE RAPID RISES IN AREA CREEKS AND STREAMS 
  LATER TONIGHT AND DURING THE DAY ON WEDNESDAY. FLOODING OF 
  ROADWAYS MAY OCCUR AS WELL WITH SUCH HIGH RAINFALL RATES 
  EXPECTED WITH SOME OF THE MORE INTENSE THUNDERSTORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
GOETSCH
971 
WGUS63 KILX 170423
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
1123 PM CDT TUE JUN 16 2015

...FLASH FLOOD WATCH TONIGHT THROUGH WEDNESDAY FOR PARTS OF EAST
CENTRAL AND SOUTHEAST ILLINOIS...

.A WEAK FRONT JUST SOUTH OF THE INTERSTATE 70 CORRIDOR WILL SLOWLY
LIFT NORTH AS A WARM FRONT TONIGHT. UPPER LEVEL ENERGY WILL MOVE
IN FROM THE WEST AT THE SAME TIME. THIS DISTURBANCE WILL INTERACT
WITH A VERY MOIST AND UNSTABLE AIR MASS OVER SOUTHERN ILLINOIS
LATER TONIGHT INTO WEDNESDAY BRINGING PERIODS OF SHOWERS AND
THUNDERSTORMS TO THE AREA. SOME OF THE THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING HEAVY RAINFALL WITH THE POTENTIAL FOR 1 TO 2
INCHES OF RAIN. LOCAL AMOUNTS MAY EXCEED 3 INCHES IN A FEW
LOCATIONS...ESPECIALLY IF THE STORMS CONTINUE TO MOVE OVER THE
SAME AREA FOR AN EXTENDED PERIOD OF TIME.

ILZ052-054>057-061>063-066>068-071>073-171400-
/O.CON.KILX.FF.A.0004.000000T0000Z-150618T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...TAYLORVILLE...SULLIVAN...TUSCOLA...
CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL...
EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE
1123 PM CDT TUE JUN 16 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH 
  CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL ILLINOIS...CHRISTIAN...MOULTRIE 
  AND SHELBY. IN EAST CENTRAL ILLINOIS...CLARK...COLES... 
  CRAWFORD...CUMBERLAND...DOUGLAS AND EDGAR. IN SOUTH CENTRAL 
  ILLINOIS...CLAY AND EFFINGHAM. IN SOUTHEAST ILLINOIS... 
  JASPER...LAWRENCE AND RICHLAND. 

* THROUGH WEDNESDAY EVENING

* PERIODS OF SHOWERS AND THUNDERSTORMS WILL AFFECT EAST CENTRAL
  AND SOUTHEAST ILLINOIS TONIGHT THROUGH WEDNESDAY. THE ATMOSPHERE
  IS QUITE FAVORABLE FOR THE THUNDERSTORMS TO PRODUCE VERY HEAVY
  RAINFALL RATES. IN ADDITION...STORMS MAY TRAIN OVER THE SAME
  AREA...INCREASING THE LIKELIHOOD OF FLASH FLOODING.

* MANY AREAS WILL SEE RAPID RISES IN AREA CREEKS AND STREAMS 
  LATER TONIGHT AND DURING THE DAY ON WEDNESDAY. FLOODING OF 
  ROADWAYS MAY OCCUR AS WELL WITH SUCH HIGH RAINFALL RATES 
  EXPECTED WITH SOME OF THE MORE INTENSE THUNDERSTORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

SHIMON
756 
WGUS63 KILX 170902
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
402 AM CDT WED JUN 17 2015

...FLASH FLOOD WATCH FOR PARTS OF EAST CENTRAL AND SOUTHEAST
ILLINOIS TODAY...

.AN UPPER-LEVEL DISTURBANCE INTERACTING WITH A NEARLY STATIONARY
FRONTAL BOUNDARY WILL TRIGGER OCCASIONAL SHOWERS AND
THUNDERSTORMS ACROSS THE WATCH AREA TODAY. DUE TO COPIOUS AMOUNTS
OF MOISTURE IN THE ATMOSPHERE...SOME OF THE STORMS WILL BE CAPABLE
OF PRODUCING EXCESSIVE RAINFALL RATES OF 1 TO 2 INCHES PER HOUR.
THESE RAINFALL RATES MAY PRODUCE LOCALIZED FLASH FLOODING. THE
SHOWERS AND THUNDERSTORMS WILL GRADUALLY DIMINISH DURING THE
AFTERNOON.

ILZ052-054>057-061>063-066>068-071>073-171800-
/O.CON.KILX.FF.A.0004.000000T0000Z-150618T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...TAYLORVILLE...SULLIVAN...TUSCOLA...
CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL...
EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE
402 AM CDT WED JUN 17 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH 
  CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL ILLINOIS...CHRISTIAN...MOULTRIE 
  AND SHELBY. IN EAST CENTRAL ILLINOIS...CLARK...COLES... 
  CRAWFORD...CUMBERLAND...DOUGLAS AND EDGAR. IN SOUTH CENTRAL 
  ILLINOIS...CLAY AND EFFINGHAM. IN SOUTHEAST ILLINOIS... 
  JASPER...LAWRENCE AND RICHLAND. 

* THROUGH THIS EVENING

* OCCASIONAL SHOWERS AND THUNDERSTORMS WILL AFFECT EAST CENTRAL
  AND SOUTHEAST ILLINOIS TODAY. THE ATMOSPHERE IS QUITE FAVORABLE
  FOR THE THUNDERSTORMS TO PRODUCE HIGH RAINFALL RATES. IN
  ADDITION...STORMS MAY TRAIN OVER THE SAME AREA...INCREASING THE
  LIKELIHOOD OF FLASH FLOODING.

* MANY CREEKS AND STREAMS WILL EXPERIENCE RAPID RISES TODAY.
  FLOODING OF ROADWAYS MAY OCCUR AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
693 
WGUS63 KILX 171750
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
1250 PM CDT WED JUN 17 2015

...FLASH FLOOD WATCH FOR PARTS OF EAST CENTRAL AND SOUTHEAST
ILLINOIS TODAY...

.AN UPPER-LEVEL DISTURBANCE INTERACTING WITH A NEARLY STATIONARY
FRONTAL BOUNDARY WILL CONTINUE TO TRIGGER OCCASIONAL SHOWERS AND
THUNDERSTORMS ACROSS THE WATCH AREA TODAY. DUE TO COPIOUS AMOUNTS
OF MOISTURE IN THE ATMOSPHERE...SOME OF THE STORMS WILL BE CAPABLE
OF PRODUCING EXCESSIVE RAINFALL RATES OF 1 TO 2 INCHES PER HOUR.
THESE RAINFALL RATES MAY PRODUCE LOCALIZED FLASH FLOODING. THE
SHOWERS AND THUNDERSTORMS WILL GRADUALLY DIMINISH TOWARD EVENING.

ILZ052-054>057-061>063-066>068-071>073-180000-
/O.CON.KILX.FF.A.0004.000000T0000Z-150618T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...TAYLORVILLE...SULLIVAN...TUSCOLA...
CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL...
EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE
1250 PM CDT WED JUN 17 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH 
  CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL ILLINOIS...CHRISTIAN...MOULTRIE 
  AND SHELBY. IN EAST CENTRAL ILLINOIS...CLARK...COLES... 
  CRAWFORD...CUMBERLAND...DOUGLAS AND EDGAR. IN SOUTH CENTRAL 
  ILLINOIS...CLAY AND EFFINGHAM. IN SOUTHEAST ILLINOIS... 
  JASPER...LAWRENCE AND RICHLAND. 

* UNTIL 7 PM CDT THIS EVENING

* OCCASIONAL SHOWERS AND THUNDERSTORMS WILL AFFECT EAST CENTRAL 
  AND SOUTHEAST ILLINOIS TODAY. THE ATMOSPHERE IS QUITE 
  FAVORABLE FOR THE THUNDERSTORMS TO PRODUCE HIGH RAINFALL 
  RATES. IN ADDITION...STORMS MAY TRAIN OVER THE SAME AREA... 
  INCREASING THE LIKELIHOOD OF FLASH FLOODING. 

* MANY CREEKS AND STREAMS WILL EXPERIENCE RAPID RISES TODAY. 
  FLOODING OF ROADWAYS MAY OCCUR AS WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
386 
WGUS63 KILX 172014
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
314 PM CDT WED JUN 17 2015

...FLASH FLOOD WATCH FOR PARTS OF EAST CENTRAL AND SOUTHEAST
ILLINOIS TODAY...

.AN UPPER-LEVEL DISTURBANCE INTERACTING WITH A NEARLY STATIONARY
FRONTAL BOUNDARY WILL CONTINUE TO TRIGGER OCCASIONAL SHOWERS AND
THUNDERSTORMS ACROSS THE WATCH AREA THIS EVENING. DUE TO COPIOUS
AMOUNTS OF MOISTURE IN THE ATMOSPHERE...SOME OF THE STORMS WILL BE
CAPABLE OF PRODUCING EXCESSIVE RAINFALL RATES OF 1 TO 2 INCHES PER
HOUR. THESE RAINFALL RATES MAY PRODUCE LOCALIZED FLASH FLOODING.
THE SHOWERS AND THUNDERSTORMS WILL GRADUALLY DIMINISH BY LATE EVENING.

ILZ052-054>057-061>063-066>068-071>073-180000-
/O.CON.KILX.FF.A.0004.000000T0000Z-150618T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...TAYLORVILLE...SULLIVAN...TUSCOLA...
CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL...
EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE
314 PM CDT WED JUN 17 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH 
  CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL ILLINOIS...CHRISTIAN...MOULTRIE 
  AND SHELBY. IN EAST CENTRAL ILLINOIS...CLARK...COLES... 
  CRAWFORD...CUMBERLAND...DOUGLAS AND EDGAR. IN SOUTH CENTRAL 
  ILLINOIS...CLAY AND EFFINGHAM. IN SOUTHEAST ILLINOIS... 
  JASPER...LAWRENCE AND RICHLAND. 

* UNTIL 7 PM CDT THIS EVENING

* OCCASIONAL SHOWERS AND THUNDERSTORMS WILL AFFECT EAST CENTRAL 
  AND SOUTHEAST ILLINOIS TODAY. THE ATMOSPHERE IS QUITE 
  FAVORABLE FOR THE THUNDERSTORMS TO PRODUCE HIGH RAINFALL 
  RATES. IN ADDITION...STORMS MAY TRAIN OVER THE SAME AREA... 
  INCREASING THE LIKELIHOOD OF FLASH FLOODING. 

* MANY CREEKS AND STREAMS WILL EXPERIENCE RAPID RISES TODAY. 
  FLOODING OF ROADWAYS MAY OCCUR AS WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Jun 16, 3:02 AM CDT, 12 minutes earlier.

Area forecast discussion, Jun 16, 3:02 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
302 AM CDT TUE JUN 16 2015

.SHORT TERM...(TODAY)
ISSUED AT 302 AM CDT TUE JUN 16 2015

07Z/2AM SURFACE ANALYSIS SHOWS COLD FRONT EXTENDING FROM NORTHERN
INDIANA TO CENTRAL MISSOURI. MOST OF THE CONVECTION ASSOCIATED WITH
THE FRONT EARLIER IN THE EVENING HAS DISSIPATED...LEAVING BEHIND
MOSTLY DRY CONDITIONS ACROSS CENTRAL ILLINOIS.  FURTHER SOUTH...A
BAND OF SHOWERS FROM SOUTH OF SAINT LOUIS TO NEAR EVANSVILLE IS
LIFTING SLOWLY NORTHEASTWARD AND SHOULD SPILL INTO THE SOUTHEAST
KILX CWA OVER THE NEXT COUPLE OF HOURS.  FRONT WILL CONTINUE TO SAG
SOUTHWARD BEFORE STALLING JUST SOUTH OF THE I-72 CORRIDOR LATER THIS
MORNING.  THINK SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP IN
THE VICINITY OF THE BOUNDARY FROM LATE MORNING THROUGH THE
AFTERNOON...WITH THE GREATEST CONCENTRATION OF SHOWERS REMAINING
ACROSS THE SE CWA.  AS WAS FIRST SEEN IN MODEL RUNS LAST NIGHT...IT
NOW APPEARS THE FRONT WILL GET FAR ENOUGH SOUTH TO GIVE NORTHERN
PARTS OF THE AREA A BREAK IN THE PRECIP CHANCES TODAY.  HAVE GONE
WITH A DRY FORECAST FROM THE PEORIA AREA NORTHWARD ACCORDINGLY.
WILL MAINTAIN CHANCE POPS ACROSS THE CENTER OF THE CWA AND LIKELY
POPS ALONG/SOUTH OF I-70.

&&

.LONG TERM...(TONIGHT THROUGH MONDAY)
ISSUED AT 302 AM CDT TUE JUN 16 2015

UPPER-LEVEL DISTURBANCE TRACKING ALONG THE BOUNDARY WILL BRING THE
NEXT THREAT FOR HEAVY RAIN INTO PORTIONS OF CENTRAL AND SOUTHEAST
ILLINOIS TONIGHT INTO WEDNESDAY.  NAM/GFS/ECMWF ARE ALL IN GOOD
AGREEMENT WITH THE HEAVY RAINFALL AXIS SETTING UP ALONG THE I-70
CORRIDOR.  WITH PRECIPITABLE WATER VALUES OF 1.75 TO 2.00 AND
ENHANCED FORCING PROVIDED BY THE UPPER WAVE...EXCESSIVE RAINFALL
RATES OF 1-2 INCHES PER HOUR WILL BE LIKELY WITH SOME OF THE STORMS.
EVEN THOUGH THIS PARTICULAR AREA HAS SEEN THE LEAST AMOUNT OF RAIN
OVER THE PAST SEVERAL DAYS...AM CONCERNED THAT THESE RAINFALL RATES
WILL LEAD TO FLASH FLOODING OF LOW-LYING AND POOR DRAINAGE AREAS AND
CREATE SIGNIFICANT RISES ON MANY AREA CREEKS AND STREAMS.  AS A
RESULT...WILL BE ISSUING A FLASH FLOOD WATCH FOR LOCATIONS ALONG AND
SOUTH OF A PARIS TO TAYLORVILLE LINE TONIGHT THROUGH WEDNESDAY.

ONCE THIS WAVE PASSES...THERE WILL LIKELY BE A LULL IN PRECIP
CHANCES WEDNESDAY NIGHT THROUGH MUCH OF THURSDAY BEFORE THE REMNANTS
OF TROPICAL STORM BILL APPROACH FROM THE SOUTHWEST LATER IN THE
WEEK.  MODELS HAVE COME INTO SOMEWHAT BETTER AGREEMENT WITH THE
TIMING AND TRACK OF THIS FEATURE...WITH THE 00Z JUNE 16 NAM
SLOWING ITS NORTHEASTWARD TRACK CONSIDERABLY FROM PREVIOUS RUNS.
MODEL CONSENSUS CONTINUES TO POINT TO A TRACK INTO THE OHIO RIVER
VALLEY THURSDAY NIGHT THROUGH FRIDAY NIGHT.  AS A RESULT...HAVE
FOCUSED LIKELY POPS ALONG/SOUTH OF I-70 DURING THAT TIME
FRAME...WITH ONLY CHANCE POPS FURTHER NORTH ACROSS THE REMAINDER
OF THE AREA.  WILL NEED TO WATCH THIS FEATURE CLOSELY...AS THE
POTENTIAL EXISTS FOR ANOTHER ROUND OF HEAVY RAIN ACROSS THE SE
CWA.

AFTER BILL EXITS THE REGION...A HOT AND DRY DAY WILL BE IN STORE
ACROSS CENTRAL ILLINOIS ON SATURDAY BEFORE A NORTHERN STREAM WAVE
AND ITS ASSOCIATED COLD FRONT APPROACH FROM THE NORTHWEST SATURDAY
NIGHT INTO SUNDAY.  HAVE BROUGHT POPS BACK INTO THE PICTURE ACROSS
ALL BUT THE FAR SE CWA SATURDAY NIGHT...THEN EVERYWHERE SUNDAY AND
SUNDAY NIGHT.  AFTER THAT...MODELS DROP BOUNDARY SOUTH OF THE OHIO
RIVER AND BRING A SLIGHTLY COOLER/LESS HUMID AIRMASS INTO THE AREA
BY MONDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1152 PM CDT MON JUN 15 2015

SHOWERS AND ISOLATED THUNDERSTORMS ARE STILL OCCURRING OVER THE
AREA BUT DIMINISHING. THUNDERSTORMS HAVE MOVED EAST OF THE SITES
SO ALL SITES WILL JUST HAVE SHOWERS OR LIGHT RAIN FOR THE
OVERNIGHT PERIOD. FRONT WILL BE PASSING THROUGH THE AREA OVERNIGHT
AND THIS SHOULD HELP TO BRING AN END TO THE PCPN ACROSS THE TAF
SITES. CMI LOOKS LIKE THE ONLY SITE THAT MIGHT HAVE SOME HEAVIER
SHOWER FOR AN HOUR OR TWO WHILE THE OTHER SITES SHOULD JUST HAVE
RAIN WITH PIA ENDING FIRST. OTHER SITES SHOULD SEE THE PCPN ENDING
DURING THE OVERNIGHT HOURS AS WELL...FROM NORTHWEST TO SOUTHEAST.
MVFR CLOUDS WILL CONTINUE ONCE THE PCPN ENDS OVERNIGHT. CIGS
SHOULD IMPROVE TOMORROW LATE MORNING INTO THE AFTERNOON. FRONT
WILL NOT BE THAT FAR SO MORE THUNDERSTORMS WILL BE POSSIBLE LATE
MORNING THROUGH EVENING AT MAINLY SPI/DEC/CMI. BELIEVE PIA AND BMI
WILL BE TOO FAR NORTH FOR PCPN TOMORROW. WINDS WILL BE LIGHT AND
VARIABLE OVERNIGHT WITH FROPA THEN BECOME NORTHEASTERLY TOMORROW.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY EVENING
FOR ILZ052-054>057-061>063-066>068-071>073.

&&

SHORT TERM...BARNES
LONG TERM...BARNES
AVIATION...AUTEN
Hazardous weather outlook, Jun 15, 3:29 PM CDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
329 PM CDT MON JUN 15 2015

ILZ027>031-036>038-040>042-047-048-161100-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-PEORIA-
SCHUYLER-STARK-TAZEWELL-WOODFORD-
329 PM CDT MON JUN 15 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS CAN BE EXPECTED THIS EVENING THROUGH MUCH
OF THE NIGHT. THERE IS THE POTENTIAL FOR HEAVY RAINFALL...WHICH
WILL PRODUCE LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING
ALREADY IN PROGRESS. A FEW THUNDERSTORMS WILL ALSO BE CAPABLE OF
PRODUCING STRONG WIND GUSTS.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS...SANGAMON
AND SPOON RIVERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE TUESDAY THROUGH
SUNDAY. THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE
THROUGH MUCH OF THIS WEEK...PARTICULARY THURSDAY INTO FRIDAY...
ENHANCING THE RIVER AND FLASH FLOOD THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. HOWEVER...REPORTS
OF WIND GUSTS...HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED.

ILZ043>046-049>057-061>063-066>068-071>073-161100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MORGAN-MOULTRIE-
PIATT-RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION-
329 PM CDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...
SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD THIS EVENING
AND OVERNIGHT. A FEW STORMS MAY CONTAIN DAMAGING WIND GUSTS ALONG
WITH THE THREAT FOR ADDITIONAL HEAVY RAINFALL...WHICH MAY PRODUCE
LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN
PROGRESS. MINOR FLOODING WILL CONTINUE ALONG THE SANGAMON AND
WASBASH RIVERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE TUESDAY THROUGH
SUNDAY. THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE
THROUGH MUCH OF THIS WEEK...PARTICULARY TUESDAY AND AGAIN THURSDAY
INTO FRIDAY... ENHANCING THE RIVER AND FLASH FLOOD THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. HOWEVER...REPORTS
OF WIND GUSTS...HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED.

MILLER

In the hours before

Local storm report, Jun 15, 9:15 PM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
915 PM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     HEAVY RAIN       1 S HAVANA              40.28N 90.06W
06/15/2015  M2.00 INCH       MASON              IL   CO-OP OBSERVER

&&

JRP
Local storm report, Jun 15, 9:43 PM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
943 PM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
06/15/2015                   PEORIA             IL   BROADCAST MEDIA

            TREE BLOWN OVER ON SHED.

&&

JRP
Local storm report, Jun 15, 9:46 PM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
946 PM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     HEAVY RAIN       HAVANA                  40.30N 90.06W
06/15/2015  M1.00 INCH       MASON              IL   CO-OP OBSERVER

&&

JRP
Local storm report, Jun 15, 11:24 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1124 PM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
06/15/2015                   PEORIA             IL   BROADCAST MEDIA

            TREE BLOWN OVER ON SHED.

0745 PM     FLOOD            2 SE LITTLETON          40.21N 90.60W
06/15/2015                   SCHUYLER           IL   LAW ENFORCEMENT

            US ROUTE 67 CLOSED BETWEEN RUSHVILLE AND LITTLETON.

0804 PM     HEAVY RAIN       GILSON                  40.87N 90.20W
06/15/2015  M1.20 INCH       KNOX               IL   FIRE DEPT/RESCUE

0913 PM     HEAVY RAIN       1 S HAVANA              40.28N 90.06W
06/15/2015  M2.00 INCH       MASON              IL   CO-OP OBSERVER

0946 PM     HEAVY RAIN       HAVANA                  40.30N 90.06W
06/15/2015  M1.00 INCH       MASON              IL   CO-OP OBSERVER

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:00 PM CDTSevere Thunderstorm WarningILXEffingham, Shelby30 min
Jun 15, 7:17 PM CDTFlash Flood WarningILXSchuyler6 hr
Jun 15, 7:31 PM CDTSevere Thunderstorm WarningILXMoultrie, Shelby29 min
Jun 15, 7:54 PM CDTSevere Thunderstorm WarningILXColes, Cumberland51 min
Jun 15, 7:58 PM CDTSpecial Weather StatementILXWoodford32 min
Jun 15, 8:34 PM CDTSpecial Weather StatementILXEdgar41 min
Jun 16, 12:05 PM CDTRiver Flood WarningILXFulton68 hr

Nearby

Flash Flood Watches in Illinois, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.